Global stability of wave patterns for compressible Navier-Stokes system with free boundary

QIN Xiaohong WANG Teng Yi Wang

Analysis of PDEs mathscidoc:1912.43765

Acta Mathematica Scientia, 36, (4), 1192-1214, 2016.7
In this article, we investigate the global stability of the wave patterns with the superposition of viscous contact wave and rarefaction wave for the one-dimensional compressible Navier-Stokes equations with a free boundary. It is shown that for the ideal polytropic gas, the superposition of the viscous contact wave with rarefaction wave is nonlinearly stable for the free boundary problem under the large initial perturbations for any > 1 with being the adiabatic exponent provided that the wave strength is suitably small.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:56:40 uploaded by Yi_Wang ] [ 314 downloads ] [ 0 comments ]
@inproceedings{qin2016global,
  title={Global stability of wave patterns for compressible Navier-Stokes system with free boundary},
  author={QIN Xiaohong, WANG Teng, and Yi Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205640603116329},
  booktitle={Acta Mathematica Scientia},
  volume={36},
  number={4},
  pages={1192-1214},
  year={2016},
}
QIN Xiaohong, WANG Teng, and Yi Wang. Global stability of wave patterns for compressible Navier-Stokes system with free boundary. 2016. Vol. 36. In Acta Mathematica Scientia. pp.1192-1214. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205640603116329.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved